# SDR CA121015006

- Difficulty date: October 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 415118
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O, PILOT NOTED NLG SOUND AND BANGING AND THEN PERFORMED ATB.  UPON LANDING NOTICED NR 2 NLG TIRE SHREDDED, DAMAGE ON BELLY AND NLG AFT DOOR.  TIRE REPLACED AND DAMAGE IS BEING REPAIRED.
